# SDR DXTA2025043003258

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0194
- Aircraft time: 6,889 hours, 4,563 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 0110233701
- Part serial: 1U6100073
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB BOTH ON ADC 2 MESSAGE DISPLAYED. COMPLIED WITH QRH. ALSO NOTED A SLIGHT RUDDER KICK PASING THROUGH 17,000'. REPEAT WRITEUP.   REMOVED #1 ADC GDC7400 P/N 011-02337-01 S/N 1U6100073. INSTALLED CUSTOMER PROVIDED REPAIRED #1 ADC GDC 7400 P/N 011-022337-01 S/N 1U6100418. PERFORMED SOFTWARE AND CONFIGURATION LOADS. NO DEFECTS NOTED, UNIT WAS TESTED TO 55000 FT. REMOVED INOP T1P1 CH B UPPER SENSOR PN 30B7628-01 NSN & INSTALLED CUSTOMER SUPPLIED NEW T1P1 CH B UPPER SENSOR PN 30B7628-01 NSN. PERFORMED ENGINE RUN FOR OPS CHECK OPS CHECK GOOD. REINSTALLED UPPER AND LOWER COWLINGS AS REQUIRED IAW PW PW306D1 EMM 77-20-02. IAW CE-680A AMM 71-10-05, 71-10-10. TW TL- 105036 DUE 06/03/2025. NO DEFECTS NOTED.
